Advertisement

Ukrainian Mathematical Journal

, Volume 63, Issue 12, pp 1883–1899 | Cite as

Inequalities for trigonometric polynomials in spaces with integral metric

  • S. A. Pichugov
Article
In the spaces L ψ (T ) of periodic functions with metric
$$ \rho {\left( {f,0} \right)_\psi } = \int\limits_T {\psi \left| {f(x)} \right|dx,} $$
where ψ is a function of the modulus-of-continuity type, we investigate analogs of the classic Bern-stein inequalities for the norms of derivatives and increments of trigonometric polynomials.

Keywords

Periodic Function Trigonometric Polynomial Interpolation Formula Kernel Versus Bernstein Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. A. Pichugov, “On the Jackson theorem for periodic functions in spaces with integral metric,” Ukr. Mat. Zh., 52, No. 1, 122–133 (2000); English translation: Ukr. Math. J., 52, No. 1, 133– 147 (2000).MathSciNetCrossRefGoogle Scholar
  2. 2.
    S. A. Pichugov, “On the Jackson theorem for periodic functions in metric spaces with integral metric. II,” Ukr. Mat. Zh., 63, No. 11, 1524–1533 (2011); English translation: Ukr. Math. J., 63, No. 11, 1733–1744 (2012).MathSciNetCrossRefGoogle Scholar
  3. 3.
    A. F. Timan, Approximation Theory of Functions of a Real Variable [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  4. 4.
    N. P. Korneichuk, V. F. Babenko, and A. A. Ligun, Extremal Properties of Polynomials and Splines [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  5. 5.
    É. A. Storozhenko, P. Oswald, and V. G. Krotov, “Direct and inverse theorems of the Jackson type in the spaces L p, 0 < p < 1,” Mat. Stud., 98, No. 3, 395–415 (1975).Google Scholar
  6. 6.
    V. I. Ivanov, “Some inequalities for trigonometric polynomials and their derivatives in different metrics,” Mat. Zametki, 18, No. 4, 489–498 (1975).MathSciNetzbMATHGoogle Scholar
  7. 7.
    V. V. Arestov, “On integral inequalities for trigonometric polynomials and their derivatives,” Izv. Akad. Nauk SSSR, Ser. Mat., 45, No. 1, 3–22 (1982).MathSciNetGoogle Scholar
  8. 8.
    S. G. Krein, Yu. I. Petunin, and E. M. Semenov, Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).Google Scholar
  9. 9.
    E. M. Stein and G. Weiss, Introduction to Fourier Analysis of Euclidean Spaces, Princeton University, Princeton (1971).Google Scholar
  10. 10.
    S. M. Nikol’skii, “Inequalities for entire functions of many variables,” Tr. Mat. Inst. Akad. Nauk SSSR, 38, 244–278 (1951).Google Scholar
  11. 11.
    N. P. Korneichuk, Exact Constants in Approximation Theory [in Russian], Nauka, Moscow (1987).Google Scholar
  12. 12.
    V. V. Arestov, “On the inequality of different metrics for trigonometric polynomials,” Mat. Zametki, 27, No. 4, 539–547 (1980).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2012

Authors and Affiliations

  • S. A. Pichugov
    • 1
  1. 1.Dnepropetrovsk National University of Railway TransportDnepropetrovskUkraine

Personalised recommendations